# SDR DHL2005742517

- Difficulty date: October 3, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CEILING, CABIN FLOORBEAM BS 1070 LOWER SURFACE HAS CORROSION AT LBL 14.  REMOVED CORROSION IAW SRM 53-10-8. CORROSION REMOVAL INTO TANGENT OF RADIUS. FABRICATED AND INSTALLED REPAIR STRAP 13.3 INCHES FROM 7075-T6 .100 AND TEE FILLER FROM BAC1505-100797 IAW SRM 51-10-2 AND 53-10-08 FIG. 2.
